# SDR SWIA2018042344589

- Difficulty date: March 27, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 29,990 hours, 22,334 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER CORE COWL INNER SKIN DOUBLERS CHAFED.  REMOVED AND REPLACED THE LOWER CORE COWL FIRE SHEILDS IAW SRM.
